Translator Disclaimer
July, 2021 Estimates of the renewal measure
Hasse CARLSSON
Author Affiliations +
J. Math. Soc. Japan 73(3): 681-701 (July, 2021). DOI: 10.2969/jmsj/83298329

Abstract

We prove sharp estimates for the renewal measure of a strongly nonlattice probability measure on the real line. In particular we consider the case where the measure has finite moments between 1 and 2. The proof uses Fourier analysis of tempered distributions.

Citation

Download Citation

Hasse CARLSSON. "Estimates of the renewal measure." J. Math. Soc. Japan 73 (3) 681 - 701, July, 2021. https://doi.org/10.2969/jmsj/83298329

Information

Received: 11 September 2019; Published: July, 2021
First available in Project Euclid: 10 June 2021

Digital Object Identifier: 10.2969/jmsj/83298329

Subjects:
Primary: 60K05
Secondary: 42A38, 42A85‎

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • July, 2021
Back to Top